# SDR SWAA2023121431337

- Difficulty date: December 13, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 44,487 hours, 26,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EXIT SIGN COVE LIGHT WILL NOT ILLUMINATE.<[01] RELAMPED RH OVERWING EXIT SIGN COVE LIGHT IAW AMM 33-51-01. OPS CHECK GOOD.
